RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 11  


Affine spherical homogeneous spaces with good quotient by a maximal unipotent subgroup
R. S. Avdeev
3
Approximation by simple partial fractions with constraints on the poles
P. A. Borodin
23
The Minkowski sum of a zonotope and the Voronoi polytope of the root lattice $E_7$
V. P. Grishukhin
41
The asymptotics of a solution of a parabolic equation as time increases without bound
D. O. Degtyarev, A. M. Il'in
61
Attractors of weak solutions to the regularized system of equations of motion of fluid media with memory
V. G. Zvyagin, S. K. Kondrat'ev
83
Universality of composite functions of periodic zeta functions
A. Laurinčikas
105
On $L^2$-functions with bounded spectrum
V. V. Lebedev
121
Classification of knotted tori in 2-metastable dimension
D. Repovš, M. B. Skopenkov, M. Cencelj
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019